# SDR CALA2011052000375

- Difficulty date: January 22, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 23,820 hours, 8,132 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W6454034622
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 8302822 EPL INTERMITTENLY FLASHING.  T/S FOUND SHORTED WIRES 6 IN FWD FROM BATTERY PACK M11488 STA 969 WL 212 RBL 67 REF WDM 33-51-11 & -13.  REPAIRED WIRES W6454-0346-22, -0392-16, 0313-20, -0304-22, & -0301-16 PER SWPM 20-30-12 & 20-10-13.  OPS EPL PER AMM 33-51-00.  SYSTEM CHECK GOOD.
